CaltechAUTHORS
  A Caltech Library Service

L∞-Multivariate approximation theory

Schultz, Martin H. (1969) L∞-Multivariate approximation theory. SIAM Journal on Numerical Analysis, 6 (2). pp. 161-183. ISSN 0036-1429. https://resolver.caltech.edu/CaltechAUTHORS:20140306-100951563

[img]
Preview
PDF - Published Version
See Usage Policy.

2MB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20140306-100951563

Abstract

This paper is concerned with multivariate analogues of many standard results in the L∞-approximation theory of functions of one real variable, cf. [12], [13], [14], [20], [21] and [24]. In particular, asymptotic bounds are given for the distance of a given smooth function from various finite-dimensional spaces such as multivariate trigonometric polynomials, multivariate algebraic polynomials and multivariate polynomial spline functions.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1137/0706017DOIArticle
http://epubs.siam.org/doi/abs/10.1137/0706017PublisherArticle
Additional Information:© 1969 Society for Industrial and Applied Mathematics. Received by the editors September 6, 1968. This research was supported in part by the Westinghouse Research Laboratories, Pittsburgh, Pennsylvania.
Funders:
Funding AgencyGrant Number
Westinghouse Research LaboratoriesUNSPECIFIED
Issue or Number:2
Record Number:CaltechAUTHORS:20140306-100951563
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20140306-100951563
Official Citation:L∞-Multivariate Approximation Theory Schultz, M. SIAM Journal on Numerical Analysis 1969 6:2, 161-183
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:44174
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:06 Mar 2014 18:31
Last Modified:03 Oct 2019 06:15

Repository Staff Only: item control page